×

The local Nash problem on arc families of singularities. (English) Zbl 1116.14030

Let \(X\) be a \(k\)-scheme. The arc space \(X_\infty\) is characterized by the property \[ \text{Hom}_k(Y, X_\infty)\simeq \text{Hom}_k(Y\widehat{\times}_{\text{Spec}(k)}\text{Spec}(k[[t]]),X) \] for an arbitrary \(k\)-scheme \(Y\). Let \(\pi_X:X_\infty\to X\) be the canoncial projection sending an arc \(\alpha:\text{Spec}\;k[[t]]\to X\) to \(\alpha(0)\). A morphism \(\varphi: Z\to X\) induces a canonical morphism \(\varphi_\infty: Z_\infty\to X_\infty\), \(\alpha\mapsto \varphi\circ \alpha\).
An irreducible component \(C\) of \(\overline{\pi_X^{-1}(x)}\) is called local Nash component of \((X,x)\) if \(C\) is not contained in \((\text{Sing }(X))_\infty\). Let \(\varphi: Y\to X\) be a resolution of the singularities such that \(\overline{\varphi^{-1}(x)}\) is a union of nonsingular divisors. Let \(\overline{\varphi^{-1}(x)}=\bigcup E_j\) be the decomposition into irreducible components. Let \(\{C_i\}\) be the local Nash components of \((X,x)\). Then the morphism \(\varphi_\infty:\bigcup_j\pi_Y^{-1}(E_j)\to\bigcup_iC_i\) is dominant and injective outside \((\text{Sing }(X))_\infty\). For each \(C_i\) there is a unique \(E_{j_i}\) such that \(\pi^{-1}_Y(E_{j_i})\) is dominant to \(C_i\). \(E_{j_i}\) is an essential divisor over \((X, x)\). The map \[ l\mathcal N:\{\text{local Nash components of }(X,x)\}\to\{\text{essential divisors over }(X,x)\}, \] \(l\mathcal N(C_i)=E_{j_i}\), is called the local Nash map. This map is injective. The local Nash Problem is the question whether this map is bijective. An affirmative answer to the local Nash problem is given for toric singularities and so-called analytically pretoric singularities. This includes the class of quasi-ordinary singularities.

MSC:

14J17 Singularities of surfaces or higher-dimensional varieties
14M25 Toric varieties, Newton polyhedra, Okounkov bodies
PDF BibTeX XML Cite
Full Text: DOI arXiv Numdam EuDML

References:

[1] Bouvier, C., Diviseurs essentiels, composantes essentielle des variétés toriques singulières, Duke Math. J., 91, 609-620, (1998) · Zbl 0966.14038
[2] Bouvier, C.; Gonzalez-Sprinberg, G., Système générateur minimal, diviseurs essentiels et G-désingularisation, Tohoku Math. J., 47, 125-149, (1995) · Zbl 0823.14006
[3] Fulton, W., Introduction to toric varieties, 131, (1993), Princeton University Press, Princeton, NJ · Zbl 0813.14039
[4] Gau, Y.-N., Embedded topological classification of quasi-ordinary singularities, Mem. Amer. Math. Soc., 74, 388, 109-129, (1988) · Zbl 0658.14004
[5] Hironaka, H., Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II, Annals of Math., 79, 109-326, (1964) · Zbl 0122.38603
[6] Ishii, S., The arc space of a toric variety, J. Algebra, 278, 666-683, (2004) · Zbl 1073.14066
[7] Ishii, S., Arcs, valuations and the Nash map, J. reine angew. Math, 588, 71-92, (2005) · Zbl 1082.14007
[8] Ishii, S.; Kollár, J., The Nash problem on arc families of singularities, Duke Math. J., 120, 3, 601-620, (2003) · Zbl 1052.14011
[9] Lejeune-Jalabert, M.; Reguera-Lopez, A. J., Arcs and wedges on sandwiched surface singularities, Amer. J. Math., 121, 1191-1213, (1999) · Zbl 0960.14015
[10] Lipman, J., Quasi-ordinary singularities of embedded surfaces, (1965)
[11] Lipman, J., Singularities, Part 2 (Arcata, Calif., 1981), 40, Quasi-ordinary singularities of surfaces in \(\mbox\textbf{C}^3, 161-172, (1983),\) Amer. Math. Soc., Providence, RI · Zbl 0521.14014
[12] Nash, J. F., Arc structure of singularities, Duke Math. J., 81, 31-38, (1995) · Zbl 0880.14010
[13] Oh, K., Topological types of quasi-ordinary singularities, Proc. AMS, 117, 53-59, (1993) · Zbl 0791.32018
[14] Pérez, P. D. Gonález, Toric embedded resolutions of quasi-ordinary hypersurface singularities, Ann. Inst. Fourier (Grenoble), 53, 1819-1881, (2003) · Zbl 1052.32024
[15] Plenat, C.; Popescu-Pampu, P., A class of non-rational surface singularities for which the Nash map is bijective · Zbl 1119.14007
[16] Reguera, A. J., Image of Nash map in terms of wedges, C. R. Acad. Sci. Ser. I, 338, 385-390, (2004) · Zbl 1044.14032
[17] Reguera-Lopez, A. J., Families of arcs on rational surface singularities, Manuscr. Math., 88, 321-333, (1995) · Zbl 0867.14012
[18] Vojta, P., Jets via Hasse-Schmidt derivations · Zbl 1194.13027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.